It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=ST22;4268143]Thank you! So when you said maybe taking them closer together at smaller doses.....maybe like 15mg and then about 2 hours later another 15mg? Also I have taken ritalin before as well as focalin, both instant release. No matter how small of a dose I take of the methylphenidate type meds my heart races like crazy and I feel very weak. Could the adderall side effects also have something to do with the fillers in the generic version? Thanks for your advice :)[/QUOTE]

ST22,

I read Jane and Thunor and wasn't going to chime because "the dose IS too high." I can not tolerate more than a 10mg dose. More causes me a horrific crash. My brain would shut off as if a switch was thrown. I could barely keep my eyes open, and at times it left me feeling depressed.

I chimed in after reading your latest post this thread. You scared me with your symptom description. It looked like and could be an indication of an undetected structural defect in your heart. You should have a good heart workup. But don't worry. I think anxiety is the cause.

Make good and sure you understand, I ain't no GP, shrink or cardiologist. And I ain't as smart as Jane or Thunor. Jane, that "ain't" was so quaint.

Seriously ST, you need the real thing to determine whether a heart problem is responsible. Stimulants like Ritalin, Foculin, Adderall, are safe if not abused and if no structural heart abnormalities exist. Otherwise they become deadly dangerous. I think that should be enough fear to ensure you see a doctor. Now stop worrying.

Ritalin and Adderall commonly cause anxiety reactions. Adderall and anxiety problems pop up regularly on this board. It could be as high as 5 or 10 percent who experience it.

Ritalin causes an anxiety reaction more frequently than Adderall. I have no idea how Foculin measures in.

Possible solutions are Dexedrine and Vyvanse. Your doctor's recommendation and the size of your purse will determine which is right for you. Never guess what? Your doctor may know more about doctoring than I do and have an even better solution. You can be confident that a solution exists.

Bob





All times are GMT -7. The time now is 02:17 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!